# SDR SWAA2021081679311

- Difficulty date: May 19, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO SHIELD IN AFT CARGO BAY HAS MULTIPLE AREAS OF CORROSION FROM STA 767-794; RBL21; WL 158 / REMOVED DAMAGED FWD CARGO SHIELD IN AFT CARGO BAY STA 767-794; RBL 21; WL 158. INSTALLED NEW PART PN# 146A8127-12 PO# 777849 IAW SRM 51-40-02 AND BOEING DWG# 146A0081. 57828U 5/20/2020. CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. 57412C 5/20/20
